# SDR CA101015009

- Difficulty date: October 6, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Boeing 737
- Aircraft time: 13,015 hours
- Engine: Cfmint CFM567B22
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Seal
- Condition: Failed
- Location: Fire Bottle
- Part time: 13,560 hours
- Component: Fire Bottle
- Component part number: 898052
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

CREW REPORTED SEAL ON THE HALON FIRE EXTINGUISHER IN THE COCKPIT FAILED ON PUSHBACK DISCHARGING THE EXTINGUISHING AGENT.  ACFT RETURNED TO GATE AND BOTTLE WAS REPLACED.  OPERATOR HAS EXPERIENCED SIMILAR INCIDENTS IN THE PAST. REF SDR 20070809003 AND SDR 20070809004 FOR ADDITIONAL DETAILS AND FINDINGS.
